# SDR RAIA2019100298021

- Difficulty date: September 18, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL REPAIR DOUBLER HAS CORROSION AROUND FASTNER HOLE AT FR 20 FWD OF SERVICE DOOR.  R&R RH FLOOR SILL REPAIR DOUBLER AT FR 20 FWD OF SERVICE DOOR.
